# SDR HNAA9900026

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 754890
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WENT OFF SEVERAL TIMES WITH APU BLEED ON, NOTICEABLE SMOKE.  REPLACED CABIN TEMPERATURE CONTROLLER.  AFTER RUNNING APU WITH BLEED ON, SHOWED NO EVIDENCE OF SMOKE.
